# SDR SIMA20140423004

- Difficulty date: April 23, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 34,731 hours, 31,072 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE ON TAKEOFF.  RETURNED FOR EMERGENCY LANDING.  CABIN ALTITUDE REMAINED WITH AMBIENT RETURNED FOR LANDING AT 6000' ALTITUDE.  ACCOMPLISHED PRESSURIZATION FUNCTIONAL TEST OF AUTOMATIC & MANUAL MODE IAW AMM 21-31-00,  FOUND NO DISCREPANCIES AT THIS TIME, OPERATIONS CHECKED GOOD.
